# SDR SWIA201743483

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 34,641 hours, 32,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, DECLARED EMERGENCY.  PROXIMITY SENSOR WAS OUT OF ADJUSTMENT ON THE LT MAIN LANDING UPLOCK. OPS CHECKED GOOD.
